# SDR AALA20160921010

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 79,703 hours, 22,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN THE AFT RIGHT CABIN IS INOPERATIVE DURING TEST.  MAINTENANCE FOUND CHAFED WIRES IN THE AFT RIGHT LAVATORY.  REMOVED AND REPLACED WIRES IAW WDM 33-51-22.  OPERATIONAL CHECK NORMAL IAW MCM CARD 2866.
